Virginia, 2006Tornadoes and Hail in Virginia, February 4, 2006
February 4, 2006 · NWS RNK · 6 events in 3 counties and zones
A fast moving thunderstorm spawned two weak tornadoes over western Pittsylvania County during the afternoon of the 4th. A tornado initially touched down 2 miles southeast of Callands and removed a well built wood frame carport from the side of a house and carried this debris 50 feet.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $97,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast moving thunderstorm spawned two weak tornadoes over western Pittsylvania County during the afternoon of the 4th. A tornado initially touched down 2 miles southeast of Callands and removed a well built wood frame carport from the side of a house and carried this debris 50 feet. This tornado proceeded north-northeast through a wooded area, and then crossed Highway 57, 3 miles east of Callands. Damage here was on the western side of the tornado track, with damage to a church. The damage include vinyl siding being ripped off two sides of the church, shingles torn off, and the brick sign in front of the church toppled over. The east side of the damage path saw several outbuildings and storage sheds demolished, part of a roof of a home torn off, and a small brick chimney knocked over. Besides structural damage, this first tornado snapped or uprooted many trees. The damage here was consistent with an F1 tornado.One person suffered minor injuries while driving in the vicinity of the tornado.A second F0 tornado touched down briefly 3.5 miles northeast of Callands. This tornado blew out underpinnings on 2 mobile homes, and tore off a large piece of aluminum siding from a barn. Within this thunderstorm, straight line wind damage was also observed, with trees downed outside the path of the tornadoes.Other severe thunderstorms downed trees in Halifax and Pittsylvania counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Feb 4, 12:50 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 4, 12:50 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1250 PM EST SAT FEB 4 2006
.SHORT TERM (SVR POTENTIAL)...
THE LATEST FROM SPC...
SEVERE POTENTIAL WILL INCREASE THROUGH 21Z WITH CONVECTION MOVING
NEWD ACROSS ERN HALF SC...INTO CENTRAL/SRN NC. DAMAGING GUSTS AND A
TORNADO OR TWO ARE POSSIBLE. AREA WILL BE MONITORED FOR POSSIBLE WW.
GRADUAL DESTABILIZATION OF AIR MASS IS UNDERWAY AS WEAK SFC HEATING
-- MODULATED BY CLOUD COVER -- COMBINES WITH WAA TO BOOST SFC
THETAE. AS A RESULT...MODIFIED RUC SOUNDINGS SUGGEST CINH WEAKENING
AND LIFTED PARCELS OVER REGION ARE BECOMING SFC BASED WITH SBCAPES
AROUND 500 J/KG JUST AHEAD OF SFC COLD FRONT...AND EXPECTED TO REACH
TO NEAR 1000 J/KG THROUGH EARLY-MID AFTERNOON.
ACCORDINGLY...COVERAGE/INTENSITY IS SLOWLY INCREASING WITHIN BROKEN
BAND OF CONVECTION...EXTENDING AT 1640Z FROM ABOUT 20 SW CLT TO 20 W
NBC AND MOVING NEWD 30-35 KT. VWP AND MODEL SOUNDING WINDS YIELD
FAVORABLE DEEP-LAYER SHEARS FOR BOWS AND SUPERCELLS...I.E. 60-70 KT
EFFECTIVE SHEAR...AND LOW LEVEL HODOGRAPHS ELONGATED BY 40-50 KT
LLJ. EXPECT INCREASING POTENTIAL FOR CONVECTIVE DOWNDRAFTS TO
TRANSFER MOMENTUM DOWNWARD FROM LLJ AS WELL...RESULTING IN DAMAGING
GUST THREAT WITH CONVECTION OVER REGION. WARM FRONT ANALYZED INVOF
VA BORDER SHOULD LIFT SLOWLY NWD...SPREADING FAVORABLE BOUNDARY
LAYER THETAE INTO EXTREME S-CENTRAL/SERN PORTION VA AS WELL.
&&
.AVIATION...
LINE OF SHOWERS AND THUNDERSTORMS EXPECTED TO FORM ALONG SFC FRONT
THAT IS CROSSING THE CENTRAL APPALACHIANS. AREAS OF IFR WILL
CONTINUE UNTIL FROPA...MTN RIDGES OBSCD. AFTER FROPA...ANTICIPATE
MUCH IMPROVED FLIGHT CONDTIONS WITH VFR CONDITIONS RETURNING TO
AREAS EAST OF THE MTNS. PERSISTENT CLOUDINESS IS EXPECTED TO
CONTINUE OVER THE MOUNTAINS WITH WINDWARD RAIN SHOWERS CHANGING TO
SNOW SHOWERS. STRONG SFC WINDS AND TURBULENCE ARE EXPECTED TO
CONTINUE THROUGH THE TAF PD.
&&
.PREVIOUS DISCUSSION...
(ISSUED 1101 AM EST SAT FEB 4 2006)
SHORT TERM (REST OF TODAY)...
COMPLICATED FORECAST THIS AFTERNOON. 996 MB SFC LOW ALONG OH RIVER
VCNTY HTS WILL CONTINUE TO RAPIDLY DEEPEN AND MOVE NORTHEAST THIS
AFTN. ASSOCIATED SFC COLD FRONT EXTENDS SOUTH FROM THE LOW AND IS
INTO WRN VA/NC. AT 15 UTC FRONT WAS FROM CRW-TNB LN. TRIPLE POINT
INFLECTION (SECONDARY LOW PRESSURE CENTER) WAS OVER NW NC WITH
WARM FRONT EXTENDING ENE ACROSS EXTREME NRN NC INTO SOUTHEAST
VA...ALONG A UKF-DAN-RIC LINE. AIRMASS SOUTH OF THIS WARM FRONT IS
SOUPY WITH SFC DEWPOINTS IN THE U50S. THIS BOUNDARY...ALONG WITH
COLD FRONTAL BOUNDARY WILL BE THE FOCUS FOR DEEP CONVECTION THIS
AFTN...POTENTIALLY SVR PER STRONG LOW LEVEL SHEAR AND STEEP MID
LEVEL LAPSE RATES.
THERE HAVE ALREADY BEEN A COUPLE SPOTTER REPORTS OF PEA SIZE HAIL
VCNTY OF TNB ASSOCIATED WITH TSRA IN ADDITION TO A SUDDEN STRONG
WIND GUST WITH FROPA. THIS FRONT WILL CROSS THE ENTIRE CWA THIS
AFTN...THE GREATEST THREAT FOR SVR DEEP CONVECTION CONFINED TO
AREAS ALONG AND SOUTH OF TRIPLE POINT LOW. NORTH OF
BOUNDARY...AIMASS MAY BE TOO STABLE TO MIX DOWN THE WIND.
ATTM WILL LEAVE GRID TEMPS ALONE. WE ARE FCSTNG TEMPS TO RECOVER
INTO THE 50S AS THE WARM FRONT PUSHES NORTH. BIG QUESTION IS
WHETHER WARM FRONT CAN MOVE NORTH FAST ENOUGH B4 THE COLD FRONT
GETS HERE...THUS SENDING THE TEMPS IN THE OTHER DIRECTION.
ASIDE FROM THE SVR POTENTIAL...SECOND DELIMA IS SNOW FCST AND NEED
FOR HEADLINES TONIGHT AND SUNDAY FOR WINTRY PRECIP. WRN AREAS WILL
LIKLEY SEE A CHANGE OVER TO SNOW BY SUNSET WITH AN ACCUMULATING
SNOW FOR OUR FAR WRN COUNTIES...FIRST FROM THE DEEPER WRAP AROUND
MOISTURE FROM THE OH VALLEY LOW...THEN MORE TO A PURE UPSLOPE SNOW
EVENT FOR THE WINDWARD SLOPES IN THE FAR WRN CWA LATER TONIGHT
AND SUNDAY...THE MOISTURE PROFILES BECOMING SHALLOWER WITH TIME.
BASED ON THE QPF...A WARNING MAY BE NEEDED FROM GREENBRIER
NORTHWARD...UPWARDS OF 8 INCHES POSSIBLE IN THE MTNS NW OF
LEWISBURG. FARTHER SOUTH...AMOUNTS WILL BE HIGHLY VARIABLE...AN
INCH IN THE MTN VALLEYS...BUT UPWARDS OF 3 INCHES AT ELEVATIONS
ABOVE ABOVE 3000 FEET...COULD SQUEEK OUT 4 INCHES AT FLAT TOP
WV...MT ROGERS VA...BEECH MTN NC. SINCE THE ACCUMULATION WILL BE
SO ELEVATION DEPENDENT...SEE NO NEED FOR A WARNING...ALTHOUGH MAY
ISSUE A SNOW ADVISORY FOR THESE AREAS WITH THE AFTN FCST
PACKAGE. INSTEAD OF A SNOW ADVISORY HEADLINE MAY CONSIDER A
WINTER WEATHER ADVISORY FOR COMBINATION OF SNOW AND STRONG WIND.
AS FOR THE WIND...THERE WILL BE A BURST OF WIND WITH FROPA...25-35
MPH...THEN SECONDARY INCREASE IN THE WIND OVERNIGHT AS THE
SUBSIDENCE AND GRADIENT WIND INCREASES IN THE WAKE OF THE
DEEPENING LOW. FCST CROSS BARRIER FLOW LATER TONIGHT AND EARLY
SUNDAY IS ABOUT 45 KTS. THIS MAY REQUIRE A HEADLINE FOR ADVISORY
CRITERIA WIND IN THE MTNS...BUT AGAIN...MAY CHOOSE TO COMBINE IT
WITH THE WSW.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...WINTER STORM WATCH FOR WVZ045 FROM 6 PM SATURDAY TO MIDNIGHT
MONDAY.
&&Hazardous weather outlook, Feb 4, 5:10 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
510 AM EST SAT FEB 4 2006
NCZ005-006-VAZ044>047-058-059-051015-
ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
510 AM EST SAT FEB 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY THREAT FROM ANY SEVERE STORMS THAT DEVELOP
WILL BE DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
WVZ045-051015-
GREENBRIER-
510 AM EST SAT FEB 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WEST
VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WATCH HAS BEEN ISSUED AND IS IN EFFECT FROM 6:00 PM
TONIGHT UNTIL MIDNIGHT SUNDAY NIGHT. RAIN WILL CHANGE TO SNOW LATE
THIS AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE REGION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOW SHOWERS WILL CONTINUE THROUGH SUNDAY NIGHT. WESTERN SECTIONS
OF GREENBRIER COUNTY COULD GET 6 TO 10 INCHES OF SNOW.
IN ADDITION...WIND WILL BE GUSTING BEHIND THE FRONT TONIGHT AND SUNDAY.
WINDS GUSTS UP TO 35 MPH ARE POSSIBLE...ESPECIALLY AT HIGHER
ELEVATIONS. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW.
NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER SNOWFALL REPORTS WILL BE NEEDED TONIGHT THROUGH SUNDAY
NIGHT.
VAZ007-009-010-WVZ042-043-051015-
TAZEWELL-SMYTH-BLAND-MERCER-SUMMERS-
510 AM EST SAT FEB 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
RAIN WILL CHANGE TO SNOW LATE THIS AFTERNOON AS A STRONG COLD
FRONT MOVES THROUGH THE REGION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOW SHOWERS WILL CONTINUE THROUGH SUNDAY NIGHT. 1 TO 3 INCHES OF
SNOW ARE POSSIBLE BY SUNDAY NIGHT.
IN ADDITION...WIND WILL BE GUSTING BEHIND THE FRONT TONIGHT AND SUNDAY.
WINDS GUSTS UP TO 35 MPH ARE POSSIBLE...ESPECIALLY AT HIGHER
ELEVATIONS. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER SNOWFALL REPORTS WILL BE NEEDED TODAY THROUGH SUNDAY NIGHT.
NCZ002-VAZ011>014-016>020-WVZ044-051015-
ALLEGHANY-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-BATH-
MONROE-
510 AM EST SAT FEB 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NCZ001-018-VAZ015-051015-
ASHE-WATAUGA-GRAYSON-
510 AM EST SAT FEB 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA AND SOUTHWEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
RAIN WILL CHANGE TO SNOW THIS AFTERNOON AS A STRONG COLD FRONT
MOVES THROUGH THE REGION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOW SHOWERS WILL CONTINUE THROUGH SUNDAY NIGHT. 1 TO 3 INCHES OF
SNOW ARE POSSIBLE BY SUNDAY NIGHT.
IN ADDITION...WIND WILL BE GUSTING BEHIND THE FRONT TONIGHT AND SUNDAY.
WINDS GUSTS UP TO 40 MPH ARE POSSIBLE...ESPECIALLY AT HIGHER
ELEVATIONS. THIS WILL LEAD TO BLOWING AND DRIFTING SNOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER SNOWFALL REPORTS WILL BE NEEDED TODAY THROUGH SUNDAY NIGHT.
NCZ003-004-019-020-VAZ022>024-032>035-043-051015-
SURRY-STOKES-WILKES-YADKIN-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-HENRY-
510 AM EST SAT FEB 4 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL
VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 4, 1:02 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
102 PM EST SAT FEB 4 2006
NCZ003>006-019-020-VAZ032>035-043>047-058-059-042115-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO...
YADKINVILLE...STUART...ROCKY MOUNT...BEDFORD...AMHERST...
MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...
KEYSVILLE
102 PM EST SAT FEB 4 2006
...SEVERE WEATHER POSSIBLE EAST OF THE BLUE RIDGE THIS AFTERNOON...
A STRONG COLD FRONT IS CROSSING THE MOUNTAINS...AND WILL MOVE
EAST INTO SOUTHSIDE VIRGINIA...AND THE PIEDMONT OF NORTH CAROLINA
THIS AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP
ALONG THE FRONT AND RACE EAST ACROSS THE AREA. THE GREATEST THREAT
FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS. AN ISOLATED
TORNADO IS ALSO POSSIBLE.
PLEASE STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE TELEVISION OR
RADIO STATION FOR POSSIBLE WATCHES OR WARNINGS.
Special weather statement, Feb 4, 2:33 PM EST, 32 minutes before
ZCZC WBCSPSRNK DEF
TTAA00 KRNK 041924
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
233 PM EST SAT FEB 4 2006
NCZ004>006-VAZ017-018-022-023-032>035-043>045-058-042130-
ROCKINGHAM NC-STOKES NC-CASWELL NC-PATRICK VA-HALIFAX VA-FLOYD VA-
FRANKLIN VA-CRAIG VA-BOTETOURT VA-AMHERST VA-PITTSYLVANIA VA-HENRY VA-
ROANOKE VA-BEDFORD VA-CAMPBELL VA-
233 PM EST SAT FEB 4 2006
...SHOWERS AND THUNDERSTORMS THIS AFTERNOON...
AT 230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM 5 MILES SOUTHWEST
OF WHITE SULPHUR SPRINGS IN WEST VIRGINIA TO 5 MILES EAST OF WALNUT
COVE IN NORTH CAROLINA MOVING EAST AT 40 MPH. THESE STORMS COULD
PRODUCE SMALL HAIL AND WIND GUSTS UP TO 45 MPH. LOCALLY HEAVY RAIN
MAY RESULT IN PONDING OF WATER IN POOR DRAINAGE AND LOW LYING
AREAS.
THIS ACTIVITY SHOULD REACH THE LEXINGTON AREA BY 300 PM....THE
ALTAVISTA AREA BY 330 PM AND THE DANVILLE AREA BY 345 PM.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
07
Event by event
3 thunderstorm wind, 2 tornado, 1 hail. Local standard time, as filed.
Tornado, Pittsylvania
- When
- February 4, 3:05 PM EST to 3:08 PM EST
- Where
- Pittsylvania County, 2 mi SE of Callands to 2 mi E of Callands
- Rating
- F1
- Path length
- 2 mi
- Path width
- 200 yd
- Injuries
- 1 direct, 0 indirect
- Property damage
- $95,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.780, -79.550
Tornado, Pittsylvania
- When
- February 4, 3:08 PM EST to 3:09 PM EST
- Where
- Pittsylvania County, 4 mi NE of Callands
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 20 yd
- Property damage
- $2,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.850, -79.533
Thunderstorm Wind, Pittsylvania
- When
- February 4, 3:55 PM EST
- Where
- Pittsylvania County, 5 mi SE of Keeling
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- GOVT OFFICIAL
- Coordinates
- 36.667, -79.233
Thunderstorm Wind, Halifax
- When
- February 4, 4:13 PM EST
- Where
- Halifax County, 6 mi NE of Ridgeway
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.867, -79.050
Thunderstorm Wind, Halifax
- When
- February 4, 4:20 PM EST
- Where
- Halifax County, Nathalie
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.933, -78.950
Hail, Charlotte
- When
- February 4, 4:30 PM EST
- Where
- Charlotte County, Phenix
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.083, -78.750
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Oklahoma, February 4, 20061 death · 1 event
- Winter Storm in Ohio, February 4 to 5, 2006$660,000 · 9 events
- Coastal Flood in Washington, February 4, 2006$500,000 · 3 events
- Lightning Strike in Florida, February 4, 2006$230,000 · 1 event
- Damaging Wind in Pennsylvania, February 4, 2006$200,000 · 65 kt wind · 1 event
- Damaging Winds in Maryland, February 4, 2006$120,000 · 55 kt wind · 3 events
- Damaging Wind in Pennsylvania, February 4, 2006$20,000 · 65 kt wind · 1 event
- Winter Weather in West Virginia, February 4 to 5, 20066 events
- Winter Storm and High Wind in Utah, February 4, 200679 kt wind · 5 events
- Dense Fog in California, February 4, 20064 events
- Winter Weather in Colorado, February 4 to 5, 20064 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, February 4, 20063 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5489944, 5489945, 5489948, 5489947, 5489946, 5489949.